# SDR UALA2010121404553

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 57,332 hours, 20,702 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT FR10 JUST BELOW CAPT'S NR3 WINDOW.  MAJOR REPAIR ACCOMPLISHED: FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR WITH BLIND FASTENERS IAW SRM. INSTALL PERMANENT REPAIR WITHIN 3000C OR AT HMV3 VISIT DUE 12DEC10. NR P6585V BY NR308152 AND INSPECTED BY LC81. INSTALLED PERMANENT REPAIR PER SRM. REPAIR ACP ON WU L5483H BY MAE MECH NR02969 AND INSP NR 19.
